Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
grn93

Accutane And Summer - Sweat Or Oily Skin?

Recommended Posts

Hello! I have a strange problem with accutane: (I started to sweat plenty in the face in this hot weather. Sweating is above the upper lip and forehead, even without doing anything still sweat but only while sitting in the chair sweat! Is this normal? I feel it is oily skin even after bathing so. shine my skin, But the touch is not oily.

Link to post
Share on other sites

I have the same problem. I have been on Accutane for about 1 month now, and I get the upper lip sweat. This especially happens right after moisturizing or putting on make-up. It's not oily, as you describe. I'm not too worried about it. My body seems to push out the sweat for 30 minutes or so. I blot, and eventually it stops.

Link to post
Share on other sites

I had this too during and after finishing accutane :( Do you get facial flushing too during the sweating? Switching to natural facial cleansers and moisturiers helped a little i.e products that don't contain parabens, fragrances etc I was prescribed herbal antioxidant drinks which were extremely effective but this was about a year and a half after after my last accutane pill. I'm afraid there isn't a lot you can do during accutane as it can interfere with how it works but try changing you facial products to more soothing ones for now :)

Link to post
Share on other sites

Exactly what you describe is to me! Sweat from nothing! At least loads up very red! I poured hot flushes! It will be okay after stopping accutane?

Link to post
Share on other sites

Exactly what you describe is to me! Sweat from nothing! At least loads up very red! I poured hot flushes! It will be okay after stopping accutane?

Unfortunately it differs with each person. Some people recover quite quickly once they stop treatment but for others it can take months and even years to stop. For me personally, it took two years for the flushing symptoms and sweating to go away completely.

How long have you been taking accutane?

Link to post
Share on other sites

I'm still on Accutane. Starting eighth month dose of 30 mg per day. Slightly higher rate, because I stopped going to the buds until the seventh month.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×